Volume 3, Number 1
Previous Issue Next Issue

Jugal Mohapatra & Srinivasan Natesan

10.4208/nmtma.2009.m8015

Numer. Math. Theor. Meth. Appl., 3 (2010), pp. 1-22.

Preview Full PDF Citation 227 681 Abstract

Yan Gong & Zhilin Li

10.4208/nmtma.2009.m9001

Numer. Math. Theor. Meth. Appl., 3 (2010), pp. 23-39.

Preview Full PDF Citation 253 813 Abstract

Lijun Yi & Benqi Guo

10.4208/nmtma.2009.m9002

Numer. Math. Theor. Meth. Appl., 3 (2010), pp. 40-52.

Preview Full PDF Citation 216 710 Abstract

Haijun Wu

10.4208/nmtma.2009.m9006

Numer. Math. Theor. Meth. Appl., 3 (2010), pp. 53-78.

Preview Full PDF Citation 222 711 Abstract

Lijin Wang & Fengshan Bai

10.4208/nmtma.2009.m99006

Numer. Math. Theor. Meth. Appl., 3 (2010), pp. 79-96.

Preview Full PDF Citation 214 681 Abstract

D. Sbibih, A. Serghini & A. Tijini

10.4208/nmtma.2009.m9004

Numer. Math. Theor. Meth. Appl.,3 (2010), pp. 97-118

Preview Full PDF Citation 212 714 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80